# SDR IPXA2025061128939

- Difficulty date: May 6, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771432
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACK, AFT SIDE OF STA 2180 S-16R - LEVEL 2. PERFORM EO-93955-REQ1 REV.1 AND EI NR F2025A53M-1084 REV.1.
